# SDR SWAA2024071801301

- Difficulty date: June 13, 2024
- Submitted: July 18, 2024
- Operation: Air carrier
- Aircraft: N7876A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29355
- Aircraft time: 56,686 hours, 31,260 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME WEB LOCATED BS259.5 BTW STR9R AND STR10R AT PASSENGER CABIN 2024-376711<[01] TOOL USED: EDDY CURRENT FLAW DETECTOR P/N: NORTEC 600; S/N: 60007161486; DUE DATE: 28-JUL-24;[02] REPAIRED FRAME WEB LOCATED BS259.5 AT PASSENGER CABIN BETWEEN STR 5R TO STR 11R IAW B737-700 EA 24-153-01658-WIP1 SEE INDIVIDUAL SIGN OFF BELOW;[03] CORRECTED STEP 2: REPAIRED FRAME WEB LOCATED BS259.5 AT PASSENGER CABIN BETWEEN STR 5R TO STR 11R IAW B737-700 EA 24-153-01660-WIP1 SEE INDIVIDUAL SIGN OFF BELOW;[04] CORRECTED STEP 3: REPAIRED FRAME WEB LOCATED BS259.5 AT PASSENGER CABIN BETWEEN STR 5R TO STR 11R IAW EA 24-153-01660-WIP1 AND EA 24-153-01660 SEE INDIVIDUAL SIGN OFF BELOW;[05] CERTIFIED RII MAJOR REPAIR WORK PERFORMED.  SEE INDIVIDUAL SIGN OFF BELOW.
